Sur les formes quadratiques ternaires indéfinies

André Markoff

Mathematische Annalen (1903)

  • Volume: 56, page 233-251
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Markoff, André. "Sur les formes quadratiques ternaires indéfinies." Mathematische Annalen 56 (1903): 233-251. <>.

author = {Markoff, André},
journal = {Mathematische Annalen},
keywords = {minima of ternary quadratic forms},
language = {fre},
pages = {233-251},
title = {Sur les formes quadratiques ternaires indéfinies},
url = {},
volume = {56},
year = {1903},

AU - Markoff, André
TI - Sur les formes quadratiques ternaires indéfinies
JO - Mathematische Annalen
PY - 1903
VL - 56
SP - 233
EP - 251
LA - fre
KW - minima of ternary quadratic forms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.